Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: after effects of a misscarraige
|password44 - Mon Nov 10, 2008 5:03 pm||
Please help. I was about 8 weeks pregnant and all of a sudden had a very heavy period that lasted a day. I had no clots. Then I spotted for 3-4 days. I assumed I misscarried since it was so heavy the first day.. However.. Over the last weeks my boobs have gotten a cup size larger and are very sore.. I get nauteous every once in awhile. Is this normal after a misscarraige.. The doctors want me to wait a week but could I still be pregnant or are these normal side effects after a misscarraige?
|Debbie Miller, RN - Tue Nov 11, 2008 10:53 pm||
Because of the wide fluctuation of hormones associated with pregnancy (before and after), these symptoms could be present in either case - miscarriage or pregnancy. By waiting a week your doctor will be better able to determine what is going on, if you are still pregnant or if you need attention. Try to be patient unless you have bleeding or signs of infection such as fever and chills.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.